Ostrowski via a two functions Pompeiu’s inequality

[thumbnail of 6_Dragomir_S.S.pdf]
6_Dragomir_S.S.pdf - Published Version (752kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Ostrowski via a two functions Pompeiu’s inequality. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 24 (3). 123 - 140. ISSN 1224-1784

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34501
DOI 10.1515/auom-2016-0051
Official URL http://www.anstuocmath.ro/mathematics//Anale2016Vv...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login